R. J. Bray, R. E. Loughhead, and J. C. Durrant, The Solar Granulation, 1984.

S. Douady and Y. Couder, Phyllotaxis as a physical self-organized growth process, Physical Review Letters, vol.68, issue.13, p.2098, 1992.
DOI : 10.1103/PhysRevLett.68.2098

G. Dee and J. S. Langer, Propagating Pattern Selection, Physical Review Letters, vol.50, issue.6, p.383, 1983.
DOI : 10.1103/PhysRevLett.50.383

P. Manneville, Dissipative Structures and Weak Turbulence (Academic, 1990.
DOI : 10.1007/3-540-60188-0_59

H. W. Müller, M. Lücke, and M. Kamps, Transversal convection patterns in horizontal shear flow, Physical Review A, vol.45, issue.6, p.3714, 1992.
DOI : 10.1103/PhysRevA.45.3714

E. Ben-jacob, N. Goldenfeld, B. G. Kotliar, and J. S. Langer, Pattern Selection in Dendritic Solidification, Physical Review Letters, vol.53, issue.22, p.2110, 1984.
DOI : 10.1103/PhysRevLett.53.2110

P. Pelsé, Dynamics of Curved Fronts (Academic, 1988.

E. Dubois-violette, G. Durand, E. Guyon, P. Manneville, and P. Pieranski, Solid State Phys, p.147, 1978.

A. Kolmogorov, I. Petrovsky, N. Piskunov, and . Bull, Dee, Physica (Amsterdam) 15D, Univ. Moscow, Ser. Int. Sec. A Phys. Rev. A, vol.1, issue.37, p.211, 1937.

G. Ahlers and D. S. , Vortex-Front Propagation in Rotating Couette-Taylor Flow, Physical Review Letters, vol.50, issue.20, p.1583, 1983.
DOI : 10.1103/PhysRevLett.50.1583

J. Fineberg and V. Steinberg, Vortex-front propagation in Rayleigh-B??nard convection, Physical Review Letters, vol.58, issue.13, pp.1332-3838, 1982.
DOI : 10.1103/PhysRevLett.58.1332

P. Huerre and P. A. Monkewitz, Local and Global Instabilities in Spatially Developing Flows, Annual Review of Fluid Mechanics, vol.22, issue.1, p.473, 1990.
DOI : 10.1146/annurev.fl.22.010190.002353

A. C. Newell, T. Passot, and J. Lega, Order Parameter Equations for Patterns, Annual Review of Fluid Mechanics, vol.25, issue.1, p.399, 1993.
DOI : 10.1146/annurev.fl.25.010193.002151

A. Couairon and J. Chomaz, Global Instability in Fully Nonlinear Systems, Physica (Amsterdam) 108D, pp.4015-236, 1996.
DOI : 10.1103/PhysRevLett.77.4015

K. Nozaki and N. Bekki, Exact Solutions of the Generalized Ginzburg-Landau Equation, Journal of the Physical Society of Japan, vol.53, issue.5, p.1581, 1984.
DOI : 10.1143/JPSJ.53.1581